Tylenol Arthritis, a medication designed to treat Arthritis has expanded its recall!

Tylenol is a top Medication used in several forms and areas.  The FDA has been recommending this recall as well.

The recall began in November because of a smell that has been described as “moldy” or “musty“.  It is believed that this smell is caused from a chemical called “2,4,6 tribromoanisole“.

The overall health concern remains unknown and studies have not been performed to see if any health problems may result.

It can therefore be assumed that, at this time, the large majority of the reason for this recall is smell alone.

Though many describe symptoms including:

–  Nausea
–  Vomiting
–  Abdominal pain
–  Abdominal discomfort
–  Diarrhea

*** –  These symptoms appear to only last for a short period of time.

The bottle for this medication is unique to this brand.  Johnson & Johnson has produced a E-Z bottle top that is bright red.  The top is larger than a typical top and Caplets of 100 per bottle are seen.

It is recommended that you stop taking this medication immediately and contact the company for the return and refund policy.

For more information the following is a link to the Tylenol website –  link

VN:F [1.9.22_1171]
Rating: 9.5/10 (4 votes cast)
VN:F [1.9.22_1171]
Rating: +4 (from 4 votes)
Tylenol Recall Expands, 9.5 out of 10 based on 4 ratings
Related Posts Plugin for WordPress, Blogger...

One Response to “Tylenol Recall Expands”

  1. JackieD Says:

    This is a medication that I use. I have finished my bottle and didn’t notice any problems. I was going to buy some more. Should I be concerned and should I wait?

    VA:F [1.9.22_1171]
    Rating: 0.0/5 (0 votes cast)
    VA:F [1.9.22_1171]
    Rating: 0 (from 0 votes)

Leave a Reply